Alert archive / Missouri / River Flood Warnings in 2016
River Flood Warning 39, NWS Omaha, NE
NWS Omaha, NE issued this river flood warning at Jun 18, 2016, 8:18 PM CDT for Atchison County, Missouri; Nemaha County, Nebraska. It took effect at Jun 19, 2016, 1:17 PM CDT. It was in force for 52 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2016, 8:18 PM CDT (01:18 UTC)
- In effect from
- Jun 19, 2016, 1:17 PM CDT
- Expired
- Jun 21, 2016, 5:17 PM CDT
- In force
- 52 hr
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Atchison County, MO, Nemaha County, NE
The radar
The Omaha radar (KOAX), 118 km from the middle of the area, began a volume at 01:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Missouri River at Brownville (BRON1).
- Action stage
- 33 ft
- Minor stage
- 34 ft
- Moderate stage
- 38.5 ft
- Major stage
- 43 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06810070, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
645
WGUS43 KOAX 190118
FLWOAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
818 PM CDT SAT JUN 18 2016
...The National Weather Service in Omaha has issued a flood warning
for the following river in Iowa...Nebraska...Missouri...
Missouri River At Nebraska City affecting Fremont and Otoe
Counties.
Missouri River At Brownville affecting Atchison and Nemaha
Counties.
Missouri River At Rulo affecting Holt and Richardson Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through areas where water covers the road. The
water depth may be too great to allow your vehicle to pass safely.
Turn around...don't drown!
Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax
&&
IAC071-NEC131-191318-
/O.NEW.KOAX.FL.W.0038.160620T0300Z-160621T0430Z/
/NEBN1.1.ER.160620T0300Z.160620T1200Z.160620T2230Z.NO/
818 PM CDT SAT JUN 18 2016
The National Weather Service in Omaha has issued a
* Flood Warning for
The Missouri River At Nebraska City.
* from Sunday evening to Monday evening...or until the warning is
cancelled.
* At 8:00 PM Saturday the stage was 14.5 feet...or 3.5 feet below
flood stage.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by late tomorrow evening and
continue to rise to near 18.5 feet by Monday morning the river will
fall below flood stage by Monday afternoon.
* Impact...at 18.0 feet...Widespread lowland flooding begins.
&&
LAT...LON 4078 9587 4078 9572 4048 9554 4048 9580
4074 9590
$$
MOC005-NEC127-191318-
/O.NEW.KOAX.FL.W.0039.160619T2125Z-160621T2217Z/
/BRON1.1.ER.160619T2125Z.160620T1800Z.160621T1617Z.NO/
818 PM CDT SAT JUN 18 2016
The National Weather Service in Omaha has issued a
* Flood Warning for
The Missouri River At Brownville.
* from Sunday afternoon to Tuesday afternoon...or until the warning
is cancelled.
* At 7:15 PM Saturday the stage was 29.9 feet...or 3.1 feet below
flood stage.
* Flood stage is 33.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow afternoon and
continue to rise to near 35.0 feet by early Monday afternoon the
river will fall below flood stage by late Tuesday morning.
* Impact...at 33.0 feet...Lowlands on both banks begin to flood.
&&
LAT...LON 4048 9580 4048 9554 4026 9544 4026 9563
4044 9574
$$
MOC087-NEC147-191318-
/O.NEW.KOAX.FL.W.0040.160620T1330Z-160621T1900Z/
/RULN1.1.ER.160620T1330Z.160621T0000Z.160621T1300Z.NO/
818 PM CDT SAT JUN 18 2016
The National Weather Service in Omaha has issued a
* Flood Warning for
The Missouri River At Rulo.
* from Monday morning to Tuesday afternoon...or until the warning is
cancelled.
* At 7:30 PM Saturday the stage was 13.2 feet...or 3.8 feet below
flood stage.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by Monday morning and continue to
rise to near 17.6 feet by Monday evening the river will fall below
flood stage by Tuesday morning.
* Impact...at 17.0 feet...Agricultural lowlands along both sides of
the river begin to flood.
&&
LAT...LON 4026 9563 4026 9544 3991 9501 3982 9503
3997 9536
$$
Fobert5 follow-up statements
895
WGUS83 KOAX 191447
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
947 AM CDT SUN JUN 19 2016
...The Flood Warning continues for...
Missouri River At Nebraska City affecting Fremont and Otoe Counties.
Missouri River At Brownville affecting Atchison and Nemaha Counties.
Missouri River At Rulo affecting Holt and Richardson Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through areas where water covers the road. The
water depth may be too great to allow your vehicle to pass safely.
Turn around...don't drown!
Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax
&&
IAC071-NEC131-200547-
/O.EXT.KOAX.FL.W.0038.160619T1800Z-160621T0846Z/
/NEBN1.1.ER.160619T1800Z.160620T0600Z.160621T0246Z.NO/
947 AM CDT SUN JUN 19 2016
The Flood Warning continues for
The Missouri River At Nebraska City.
* from this afternoon to late Monday night...or until the warning is
cancelled.
* At 9:00 AM Sunday the stage was 16.9 feet...or 1.1 feet below
flood stage.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
rise to near 20.5 feet by after midnight tomorrow.the river will
fall below flood stage by late tomorrow evening.
* Impact...at 18.0 feet...Widespread lowland flooding begins.
&&
LAT...LON 4078 9587 4078 9572 4048 9554 4048 9580
4074 9590
$$
MOC005-NEC127-200547-
/O.EXT.KOAX.FL.W.0039.160619T1817Z-160621T2043Z/
/BRON1.1.ER.160619T1817Z.160620T1200Z.160621T1443Z.NO/
947 AM CDT SUN JUN 19 2016
The Flood Warning continues for
The Missouri River At Brownville.
* from this afternoon to Tuesday afternoon...or until the warning is
cancelled.
* At 9:15 AM Sunday the stage was 31.3 feet...or 1.7 feet below
flood stage.
* Flood stage is 33.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
rise to near 37.1 feet by tomorrow morning.the river will fall
below flood stage by late Tuesday morning.
&&
LAT...LON 4048 9580 4048 9554 4026 9544 4026 9563
4044 9574
$$
MOC087-NEC147-200547-
/O.EXT.KOAX.FL.W.0040.160620T0537Z-160621T2221Z/
/RULN1.1.ER.160620T0537Z.160620T1800Z.160621T1621Z.NO/
947 AM CDT SUN JUN 19 2016
The Flood Warning continues for
The Missouri River At Rulo.
* from late tonight to Tuesday afternoon...or until the warning is
cancelled.
* At 9:30 AM Sunday the stage was 13.8 feet...or 3.2 feet below
flood stage.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by after midnight tomorrow and
continue to rise to near 19.4 feet by tomorrow evening.the river
will fall below flood stage by late Tuesday morning.
* Impact...at 17.0 feet...Agricultural lowlands along both sides of
the river begin to flood.
&&
LAT...LON 4026 9563 4026 9544 3991 9501 3982 9503
3997 9536
$$403
WGUS83 KOAX 200239
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
939 PM CDT SUN JUN 19 2016
...The Flood Warning is cancelled for...
Missouri River at Plattsmouth affecting Mills and Cass Counties.
...The Flood Warning continues for...
Missouri River At Rulo affecting Holt and Richardson Counties.
...The Flood Warning continues for...
Missouri River At Nebraska City affecting Fremont and Otoe
Counties.
Missouri River At Brownville affecting Atchison and Nemaha
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through areas where water covers the road. The
water depth may be too great to allow your vehicle to pass safely.
Turn around...don't drown!
Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax
&&
IAC129-NEC025-200309-
/O.CAN.KOAX.FL.W.0041.000000T0000Z-160621T1055Z/
/PTMN1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
939 PM CDT SUN JUN 19 2016
The Flood Warning is cancelled for
The Missouri River at Plattsmouth.
* At 9:00 PM Sunday the stage was 24.1 feet...or 1.9 feet below
flood stage.
* Flood stage is 26.0 feet.
* Forecast...The river will crest below flood stage at 25.4 feet
tomorrow morning.
&&
LAT...LON 4106 9591 4107 9574 4078 9572 4078 9587
4092 9585
$$
IAC071-NEC131-201739-
/O.CON.KOAX.FL.W.0038.000000T0000Z-160621T0846Z/
/NEBN1.1.ER.160620T0231Z.160620T0600Z.160621T0246Z.NO/
939 PM CDT SUN JUN 19 2016
The Flood Warning continues for
The Missouri River At Nebraska City.
* At 9:00 PM Sunday the stage was 17.6 feet...or 0.4 feet below
flood stage.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 18.3 feet by tomorrow morning.the river will fall below
flood stage by late tomorrow evening.
* Impact...at 18.0 feet...Widespread lowland flooding begins.
&&
LAT...LON 4078 9587 4078 9572 4048 9554 4048 9580
4074 9590
$$
MOC005-NEC127-201739-
/O.CON.KOAX.FL.W.0039.000000T0000Z-160621T2043Z/
/BRON1.1.ER.160620T0030Z.160620T1200Z.160621T1443Z.NO/
939 PM CDT SUN JUN 19 2016
The Flood Warning continues for
The Missouri River At Brownville.
* At 9:15 PM Sunday the stage was 33.1 feet...or 0.1 feet above
flood stage.
* Flood stage is 33.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 34.2 feet by
early tomorrow afternoon. The river will fall below flood stage
late Tuesday morning.
&&
LAT...LON 4048 9580 4048 9554 4026 9544 4026 9563
4044 9574
$$
MOC087-NEC147-201739-
/O.EXT.KOAX.FL.W.0040.160620T0543Z-160621T2221Z/
/RULN1.1.ER.160620T0543Z.160620T1800Z.160621T1621Z.NO/
939 PM CDT SUN JUN 19 2016
The Flood Warning continues for
The Missouri River At Rulo.
* from late tonight to Tuesday afternoon...or until the warning is
cancelled.
* At 8:30 PM Sunday the stage was 15.5 feet...or 1.5 feet below
flood stage.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by after midnight tomorrow and
continue to rise to near 17.4 feet by tomorrow evening.the river
will fall below flood stage by late Tuesday morning.
* Impact...at 17.0 feet...Agricultural lowlands along both sides of
the river begin to flood.
&&
LAT...LON 4026 9563 4026 9544 3991 9501 3982 9503
3997 9536
$$717
WGUS83 KOAX 200938
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
438 AM CDT MON JUN 20 2016
...The Flood Warning is cancelled for...
Missouri River At Nebraska City affecting Fremont and Otoe
Counties.
...The Flood Warning continues for...
Missouri River At Brownville affecting Atchison and Nemaha Counties.
Missouri River At Rulo affecting Holt and Richardson Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through areas where water covers the road. The
water depth may be too great to allow your vehicle to pass safely.
Turn around...don't drown!
Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax
&&
IAC071-NEC131-201008-
/O.CAN.KOAX.FL.W.0038.000000T0000Z-160621T0336Z/
/NEBN1.1.ER.160620T1105Z.160620T1200Z.160620T2136Z.NO/
438 AM CDT MON JUN 20 2016
The Flood Warning is cancelled for
The Missouri River At Nebraska City.
* At 4:00 AM Monday the stage was 17.3 feet...or 0.7 feet below
flood stage.
* Flood stage is 18.0 feet.
* Forecast...The river has crested and will continue a slow fall
through the forecast period.
* Impact...at 18.0 feet...Widespread lowland flooding begins.
&&
LAT...LON 4078 9587 4078 9572 4048 9554 4048 9580
4074 9590
$$
MOC005-NEC127-210038-
/O.EXT.KOAX.FL.W.0039.000000T0000Z-160621T1800Z/
/BRON1.1.ER.160620T0030Z.160620T1800Z.160621T1200Z.NO/
438 AM CDT MON JUN 20 2016
The Flood Warning continues for
The Missouri River At Brownville.
* At 4:15 AM Monday the stage was 33.4 feet...or 0.4 feet above
flood stage.
* Flood stage is 33.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 34.2 feet by this
afternoon. The river will fall below flood stage tomorrow morning.
* Impact...at 33.0 feet...Lowlands on both banks begin to flood.
&&
LAT...LON 4048 9580 4048 9554 4026 9544 4026 9563
4044 9574
$$
MOC087-NEC147-210038-
/O.EXT.KOAX.FL.W.0040.000000T0000Z-160621T1800Z/
/RULN1.1.ER.160620T1500Z.160621T0000Z.160621T1200Z.NO/
438 AM CDT MON JUN 20 2016
The Flood Warning continues for
The Missouri River At Rulo.
* At 3:30 AM Monday the stage was 16.3 feet...or 0.7 feet below
flood stage.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
to rise to near 17.4 feet by this evening.the river will fall below
flood stage by tomorrow morning.
* Impact...at 17.0 feet...Agricultural lowlands along both sides of
the river begin to flood.
&&
LAT...LON 4026 9563 4026 9544 3991 9501 3982 9503
3997 9536
$$870
WGUS83 KOAX 201423
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
923 AM CDT MON JUN 20 2016
...The Flood Warning continues for...
Missouri River At Brownville affecting Atchison and Nemaha Counties.
...The Flood Warning continues for...
Missouri River At Rulo affecting Holt and Richardson Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through areas where water covers the road. The
water depth may be too great to allow your vehicle to pass safely.
Turn around...don't drown!
Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax
&&
MOC005-NEC127-210200-
/O.EXT.KOAX.FL.W.0039.000000T0000Z-160621T0200Z/
/BRON1.1.ER.160620T0030Z.160620T1300Z.160620T2000Z.NO/
923 AM CDT MON JUN 20 2016
The Flood Warning continues for
The Missouri River At Brownville.
* At 8:15 AM Monday the stage was 33.3 feet...or 0.3 feet above
flood stage.
* Flood stage is 33.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
late this afternoon.
* Impact...at 33.0 feet...Lowlands on both banks begin to flood.
&&
LAT...LON 4048 9580 4048 9554 4026 9544 4026 9563
4044 9574
$$
MOC087-NEC147-210523-
/O.CON.KOAX.FL.W.0040.000000T0000Z-160621T1800Z/
/RULN1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
923 AM CDT MON JUN 20 2016
The Flood Warning continues for
The Missouri River At Rulo.
* At 8:30 AM Monday the stage was 16.6 feet...or 0.4 feet below
flood stage.
* Flood stage is 17.0 feet.
* Forecast...The river will continue to rise to just below flood
stage through Tuesday evening.
* Impact...at 17.0 feet...Agricultural lowlands along both sides of
the river begin to flood.
&&
LAT...LON 4026 9563 4026 9544 3991 9501 3982 9503
3997 9536
$$175
WGUS83 KOAX 210159
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
859 PM CDT MON JUN 20 2016
...The Flood Warning is cancelled for...
Missouri River At Brownville affecting Atchison and Nemaha
Counties.
Missouri River At Rulo affecting Holt and Richardson Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through areas where water covers the road. The
water depth may be too great to allow your vehicle to pass safely.
Turn around...don't drown!
Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax
&&
MOC005-NEC127-210229-
/O.CAN.KOAX.FL.W.0039.000000T0000Z-160621T0200Z/
/BRON1.1.ER.160620T0030Z.160620T1300Z.160620T2055Z.NO/
859 PM CDT MON JUN 20 2016
The Flood Warning is cancelled for
The Missouri River At Brownville.
* At 8:15 PM Monday the stage was 32.6 feet...or 0.4 feet below
flood stage.
* Flood stage is 33.0 feet.
* Fell below flood stage at 3:55 PM Monday.
* Forecast...The river will continue to fall to 30.5 feet by
Wednesday morning.
&&
LAT...LON 4048 9580 4048 9554 4026 9544 4026 9563
4044 9574
$$
MOC087-NEC147-210229-
/O.CAN.KOAX.FL.W.0040.000000T0000Z-160621T1800Z/
/RULN1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
859 PM CDT MON JUN 20 2016
The Flood Warning is cancelled for
The Missouri River At Rulo.
* At 8:30 PM Monday the stage was 16.6 feet...or 0.4 feet below
flood stage.
* Flood stage is 17.0 feet.
* Forecast...The river crested below flood stage at 16.8 feet. The
river will fall to 14.2 feet by .
&&
LAT...LON 4026 9563 4026 9544 3991 9501 3982 9503
3997 9536
$$
ZapotocnyWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this river flood warning went out at Jun 18, 3:12 PM CDT, 5 hours 6 minutes earlier.
Area forecast discussion, Jun 18, 3:12 PM CDT, 5 hours 6 minutes before
Area Forecast Discussion National Weather Service Omaha/Valley NE 312 PM CDT SAT JUN 18 2016 .SHORT TERM...(tonight through Tuesday) Issued at 308 PM CDT Sat Jun 18 2016 Residents across the CWA are in for a rude awakening on Sunday as high temps push to near 100 degrees with heat indices reaching 105-110 in some locations. Will opt to let next shift decide where to delineate any possible headlines. Precipitation chances coming early next week revolving around relatively strong surge of cold air advection into the region associated with a potent vort max traveling along the U.S./Can border. The leading edge of the surface boundary approaching the CWA Sunday afternoon. NAM12/GFS20 are in good agreement capping will be strong...LS values well above 2...during the afternoon hours thus convection likely being delayed over the northern CWA until early evening. Models have been consistent the last several runs that deep layer frontogenetic forcing will turn semi-stagnant with axis of strongest transverse ageostrophic lift remaining focused in the vicinity of the CWA at least through Tuesday. And with both the NAM12/GFS20 showing PWS approaching 2" pooling along the boundary...conditions will be quite favorable for another round of significant rainfall accumulations before events end late Tuesday night. On the bright side...a temporary reprieve from the heat will be realized Monday and Tuesday with max temps topping out in the mid 80s. .LONG TERM...(Tuesday night through Saturday) Issued at 308 PM CDT Sat Jun 18 2016 ECM and GFS appear to be in good agreement dome of high pressure aloft will bring hot conditions back to the region heading into next weekend. And given increasing height...believe precipitation chances are slim at best. && .AVIATION...(18Z TAFS for KOMA...KLNK...KOFK through 18Z Sunday) Issued at 1221 PM CDT Sat Jun 18 2016 VFR conditions are likely through the TAF cycle. A cu field was developing from north central into east central NE, and that could affect the TAF sites this afternoon, bringing broken ceilings around 2500-3500 ft. For now, have kept a scattered mention. Cloud cover should decrease quickly after sunset, with mainly clear skies tonight into Sunday morning. Winds will be out of the southeast this afternoon and tonight, becoming southerly and increasing to around 10-15kt by mid-morning Sunday. && .OAX Watches/Warnings/Advisories... NE...None. IA...None. && SHORT TERM...DEE LONG TERM...DEE AVIATION...Mayes
Hazardous weather outlook, Jun 18, 3:53 PM CDT, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 353 PM CDT SAT JUN 18 2016 NEZ033-043>045-051-052-066-191100- CUMING-COLFAX-DODGE-WASHINGTON-SAUNDERS-DOUGLAS-LANCASTER- 353 PM CDT SAT JUN 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND SUNDAY HEAVY RAIN FROM OVERNIGHT STORMS HAS CAUSED FLOODING OF ROADS AND LOW WATER CROSSINGS...ESPECIALLY IN NORTHEAST AND EAST CENTRAL NEBRASKA. SEVERAL RIVERS AND STREAMS ARE OUT OF THEIR BANKS AND FLOODING. HEAT INDICES ON SUNDAY MAY REACH 105-110 DEGREES OVER A LARGE PART OF THE OUTLOOK AREA. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY THERE IS A CHANCE FOR THUNDERSTORMS FROM SUNDAY NIGHT THROUGH TUESDAY NIGHT WHEN A COLD FRONT MOVES INTO THE REGION AND THEN STALLS OUT OVER EASTERN NEBRASKA AND SOUTHWEST IOWA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED SUNDAY. IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>032-034- 042-050-053-065-067-068-078-088>093-191100- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-BURT-PLATTE-BUTLER-SARPY-SEWARD-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 353 PM CDT SAT JUN 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND SUNDAY HOT AND HUMID CONDITIONS ARE EXPECTED ON SUNDAY WITH HEAT INDICES REACHING 105-110 DEGREES OVER A LARGE PART OF THE OUTLOOK AREA. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY THERE IS A CHANCE FOR THUNDERSTORMS FROM SUNDAY NIGHT THROUGH TUESDAY NIGHT AS A COLD FRONT MOVES INTO THE REGION AND THEN STALLS OUT OVER EASTERN NEBRASKA AND SOUTHWEST IOWA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH SUNDAY.
In the hours before
Local storm report, Jun 18, 3:16 PM CDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
316 PM CDT SAT JUN 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN HOWELLS 41.72N 97.00W
06/18/2016 M4.06 INCH COLFAX NE CO-OP OBSERVER
&&
BMAYESThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 8:18 PM CDT | River Flood Warning | OAX | Holt | 66 hr |
| Jun 18, 8:18 PM CDT | River Flood Warning | OAX | Otoe | 51 hr |
| Jun 19, 9:46 AM CDT | River Flood Warning | OAX | Cass | 44 hr |
Nearby
River Flood Warnings in Missouri, 2016River Flood Warnings in Nebraska, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.